RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fonarev, Anton Vyacheslavovich

Total publications: 5 (5)
in MathSciNet: 4 (4)
in zbMATH: 2 (2)
in Web of Science: 5 (5)
in Scopus: 4 (4)
Cited articles: 4
Citations in Math-Net.Ru: 10
Citations in MathSciNet: 13
Citations in Web of Science: 13
Citations in Scopus: 8
Presentations: 14

Number of views:
This page:909
Abstract pages:771
Full texts:107
References:106
Fonarev, Anton Vyacheslavovich
Candidate of physico-mathematical sciences
Birth date: 26.12.1989
E-mail:

Subject:

Derived categories of coherent sheaves.


http://www.mathnet.ru/eng/person33817
http://scholar.google.com/citations?user=Yr4i-TUAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:fonarev.a-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/1044068
http://elibrary.ru/author_items.asp?spin=6802-0758
http://orcid.org/0000-0003-1030-5943
http://www.researcherid.com/rid/Q-2946-2016
http://www.scopus.com/authid/detail.url?authorId=55935679000
https://arxiv.org/a/fonarev_a_1

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. Anton Fonarev, Alexander Kuznetsov, “Derived categories of curves as components of Fano manifolds”, J. London Math. Soc., 97:1 (2018), 24–46  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 3)

   2016
2. Anton Fonarev, “Irreducible Ulrich bundles on isotropic Grassmannians”, Mosc. Math. J., 16:4 (2016), 711–726  mathnet  mathscinet  isi

   2015
3. A. V. Fonarev, “On the Kuznetsov–Polishchuk Conjecture”, Proc. Steklov Inst. Math., 290 (2015), 11–25  mathnet  crossref  crossref  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2014
4. A. Fonarev, “Exceptional vector bundles on Grassmannians”, Russian Math. Surveys, 69:4 (2014), 768–770  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus

   2013
5. A. Fonarev, “Minimal Lefschetz decompositions of the derived categories for Grassmannians”, Izv. Math., 77:5 (2013), 1044–1065  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)

Presentations in Math-Net.Ru
1. Ступенчатые комплексы и не только
A. V. Fonarev
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
March 20, 2018 15:00
2. Derived categories of curves as components of Fano varieties
A. V. Fonarev
Category Theory and its Applications
October 27, 2017 15:30
3. Wedge categories
A. I. Efimov, A. V. Fonarev, V. V. Golyshev
Category Theory and its Applications
June 23, 2017 14:15
4. Del Pezzo surfaces of degree 6
A. V. Fonarev
Iskovskikh Seminar
March 30, 2017 18:00
5. Derived categories and homogeneous varieties
A. V. Fonarev
International conference «Categorical and analytic invariants in Algebraic geometry 3»
September 14, 2016 17:40
6. Расслоения на многообразиях Грассмана
A. V. Fonarev
Meetings of the Moscow Mathematical Society
March 15, 2016
7. Vector bundles on complex projective spaces. Lecture 6
A. V. Fonarev
A. G. Kuznetsov course "Vector bundles on complex projective spaces"
October 27, 2015 18:00
8. Structure of derived categories for Grassmannians
A. Fonarev
Lie groups and invariant theory
October 1, 2014 16:45
9. Исключительные расслоения на грассманианах
A. Fonarev
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
September 23, 2014 15:00
10. Ekedahl invariants
A. Fonarev
Iskovskikh Seminar
April 24, 2014 18:00
11. On rationality of some threefolds (after I. Panin)
A. Fonarev
Iskovskikh Seminar
November 21, 2013 18:00
12. Программа Мори дана для всех
A. Fonarev
Seminar on Geometry of Algebraic Varieties
October 18, 2013 13:00
13. Minimal Lefschetz decompositions for Grassmannians
A. Fonarev
International workshop "Relation of String Theory to Gauge Theories and Moduli Problems of Branes"
September 11, 2012 16:30   
14. Диаграммный подход к категорификации (по работам Хованова и Лауды)
Anton Fonarev
Homological Methods in Algebraic Geometry
September 30, 2011 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019